Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

 

 

Properties of maximum likelihood estimates in diffusion and fractional-Brownian models


Author: Nadiya Rudomino-Dusyats'ka
Translated by: Yu. Mishura
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 68 (2003).
Journal: Theor. Probability and Math. Statist. 68 (2004), 139-146
MSC (2000): Primary 60H10, 62F12
Published electronically: May 24, 2004
MathSciNet review: 2000643
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A mixed Brownian-fractional-Brownian model is considered. Two estimates for the shift parameter are constructed and compared. The local asymptotic normality and asymptotic efficiency of the estimates are established for the pure linear Brownian and fractional-Brownian models.


References [Enhancements On Off] (What's this?)

  • 1. M. Zähle, Integration with respect to fractal functions and stochastic calculus. I, Probab. Theory Related Fields 111 (1998), no. 3, 333–374. MR 1640795, 10.1007/s004400050171
  • 2. Yu. Mishura and N. Rudomino-Dusyatska, Consistency of drift parameter estimates in fractional Brownian diffusion models, Theory Stoch. Processes 7(23) (2001), no. 3-4, 103-112.
  • 3. A. Kukush, Yu. Mishura, and E. Valkeila, Statistical Inference with Fractional Brownian Motion, Preprint, Turku University, 2001.
  • 4. L. Decreusefond and A. S. Üstünel, Stochastic analysis of the fractional Brownian motion, Potential Anal. 10 (1999), no. 2, 177–214. MR 1677455, 10.1023/A:1008634027843
  • 5. I. A. Ibragimov and R. Z. Has′minskiĭ, Asimptoticheskaya teoriya otsenivaniya, “Nauka”, Moscow, 1979 (Russian). MR 545339

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 60H10, 62F12

Retrieve articles in all journals with MSC (2000): 60H10, 62F12


Additional Information

Nadiya Rudomino-Dusyats'ka
Affiliation: Department of Probability Theory and Mathematical Statistics, Faculty of Mechanics and Mathematics, Kyiv National Taras Shevchenko University, Academician Glushkov Avenue 6, Kyiv–127 03127, Ukraine
Email: nadiya_rudomino@hotmail.com

DOI: https://doi.org/10.1090/S0094-9000-04-00600-3
Keywords: Fractional Brownian motion, Wiener process, diffusion model, Girsanov theorem, likelihood ratio
Received by editor(s): June 20, 2002
Published electronically: May 24, 2004
Article copyright: © Copyright 2004 American Mathematical Society